# SDR IPXA2014040282488

- Difficulty date: March 4, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, RT WING STRINGER 15 CRACKED AT XORS 433.  REPAIRED WING STRINGER IAW EA 011-5710-01- 5192 REV I/R, EO 5710-53954-A AND 8100-9.
